# SDR CA190717001

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 16,072 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Location: Eicas System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE AIRCRAFT BEGAN INDICATING AUTO BRAKE NOT AVAILABLE, L BRAKES 2 + 6 U/S, AND L/H THRUST REVERSER U/S, THEN ON DESCENT THEY SAID `PRIMARY RIGHT HYDRAULIC SYSTEM INDICATED OFF RIGHT ELECTRIC SELECT ON SYSTEM NOW POWERED NO INDICATION`.   RESOLUTION MAINT MSG 42-00660 LATCHED ON FINAL. C/OUT FIM TASK DMC B787-A-42-40-F2-64A-421A-A MSG CLEARED. (TC# 20190717001)
